Red Skin Syndrome Blog

/Red Skin Syndrome Blog/

Dupilumab – Hocum

By | April 3rd, 2018|Dupilumab|

"VERY INTERESTING" This was the often used comment by Arte Johnson on the decades old 'Laugh In' show on NBC television. He played a German spy or professor with a strong German accent and used this comment when things appeared very peculiar to him. I repeat the same comment when I quote a Dr Andrew [...]

Dupilumab: More Peculiar Happenings

By | March 28th, 2018|Dupilumab|

Here's a new comment on Dupilumab. Patient 1: A 20ish healthy male with life-long use of steroids for eczema and with resultant RSS is admitted to the hospital for nearly 4 weeks to have various forms and strengths of steroid creams and oral medication to be applied to the whole body. Then, once he is [...]

ITSAN Rebuke

By | March 26th, 2018|False Treatments|

I take a detour today from many more Dupilumab stories by concentrating on a new ITSAN appeal for donations over the heading "I wish I would have known (about steroids)." The implications of this new campaign are that it is an evil drug. Steroid creams used properly in the proper strength for the correct amount [...]

Prescribing Dupilumab

By | March 25th, 2018|Dupilumab|

Something is peculiar with the new drug Dupilumab and its marketing. Patient 1 - a moderately symptomatic RSS patient, functioning fairly well, received a near 3 page letter from his dermatologist to take the new 'wonder drug' Dupilumab. The letter contained all kinds of compliments for the drug and the doctor has probably had little [...]

Suffering Patients

By | March 22nd, 2018|False Treatments|

All addicted people (not patients yet), whether it be opioids, amphetamines, alcohol, or steroid creams - all have the same comment - "I'm only using a little," "I can stop anytime," "I am not addicted," "Leave me alone." There is always a hint of anger in their comment because you might take away their 'fix.' [...]

Suffering Patients

By | March 20th, 2018|Patient Histories|

I thought that with the slowing down of the flow of new patients during December that we were reaching a better position for all the suffering RSS patients. But, no, that was not to be; one patient from the hospital sent me a U-tube telling me of her abject severe pain and the hospital doctors [...]

Dupilumab

By | March 7th, 2018|Dupilumab, RSS Patients|

Some thoughts about Dupilumab We all need input from patients who have been taking or took the drug. Information on patients on the drug has not been forthcoming. Tell us if you have had good results or no results. Yes, this is anecdotal, but we need some direction. The drug is extremely expensive - why? [...]

Curiouser & Curiouser – Part 3

By | August 18th, 2017|Topical Steroid Withdrawal|

Scientific misinformation and disinformation is a crime against the patient. The NEA and their paid minions including ITSAN continue to disinform the public and perform dishonorable work that harms patients. They have chosen to ignore 35 years of my own published papers, lectures, websites, essays, and cured patients proving that complete and total withdrawal from [...]

Curiouser & Curiouser – Part 2

By | August 16th, 2017|Topical Steroid Withdrawal|

The curiouser part unfolds as we examine the lecture - never given before in 30 years - that recommends steroids need to be handled, applied, tapered, and used very carefully. There is no mention of my 35 years of clinical observations concerning addiction to corticosteroids. The information that withdrawal from corticosteroids is the cure for [...]

Curiouser & Curiouser – Part 1

By | August 14th, 2017|Topical Steroid Withdrawal|

The National Eczema Association (NEA) has adopted an Alice in Wonderland approach to steroid addiction. The NEA recently advertised a free webinar presentation to be viewed on August 23rd. The RN spokesperson will discuss how to “safely” start and taper off steroids. After 30 years of nonstop steroid advocacy, their published papers stating that addiction [...]